# SDR CALA2025112511465

- Difficulty date: November 21, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767324
- Aircraft serial: 29243
- Aircraft time: 89,420 hours, 17,432 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6066222
- Part serial: 121575
- Condition: Inoperative
- Location: Left
- Part time: 789,411 hours, 717,431 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT RECIRC FAN INOP ON EICAS AND OVERHEAD PANEL REQUEST TOMC APPROVAL AIRCRAFT INSPECTIONS HAVE BEEN ACCOMPLISHED PER REQUIREMENTS OF AMM 05 -51-56. SOURCE OF SMELL DUE TO LEFT RECIRC FAN INOP. FOUND BREAKER F4 RECIRC FAN,LEFT POPPED LT MISC ELECTRICAL EQUIPMENT PANEL, P36. COLLARED BREAKER AS PRECAUTIONERY. COMPLED WITH DDP IMAGE UPLOADED. L RECIRC FAN FAILED INOP DEFERRED REF MEL 2125A. SECURED L RECIRC FAN C-B F4 AT P36 PNL OPEN REF GMM 05-30-05 PLACED LT RECIR FAN ON MEL 2125A.  REMOVED AND REPLACED LEFT RECIRCULATING FAN, REF AMM TASK 21-25-01-004-001, INSTALLED REF AMM TASK 21-25-01-404-019.  OPS CHECK CARRIED OUT WITHOUT FAULT.
